# SDR DL757081676

- Difficulty date: June 5, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N616DL
- Make and model: Boeing 757232
- Aircraft serial: 22823
- Aircraft time: 72,629 hours, 35,941 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Structure
- Condition: Unknown
- Location: Nr 7 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL SDR RT WING NR 7 SLAT TRAILING EDGE WEDGE REPAIR IAW ERA 468804-14, C/W ERA 468804-14.
